# SDR ASAA2013052195014

- Difficulty date: May 21, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C33896128
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT RT LWR MANIFOLD STRUCTURE FOUND WEB TO BE CORRODED.  ACFT GROUNDED.  REPAIRED RT MLG MANIFOLD WEB IAW EA 400 53, EA 10436, REV NEW DATED 30MAY13.
